# SDR U5OA202108310001

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N218KD
- Make and model: Gulstm GIV
- Aircraft serial: 1164
- Aircraft time: 10,772 hours, 4,599 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1124A
- Condition: Failed
- Location: Hyd System
- Part time: 10,772 hours, 4,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW NOTICED THE COMBINED SIDE HYDRAULIC QUANTITY INDICATION TO BE LOW, INITIALLY PRESSURE WAS HOLDING NORMAL (3000PSI), THE DECISION WAS MADE TO LAND THE AIRCRAFT AS SOON AS POSSIBLE, REQUEST WAS MADE AND GRANTED TO LAND AT KFSD.  GULFSTREAM'S FAST WAS DISPATCHED TO TROUBLESHOOT AND REPAIR AS NEEDED. TECHNICIANS FOUND THE PRIMARY GROUND SPOILER VALVE HAD A SPLIT O-RING, THIS O-RING WAS REPLACED, HYDRAULIC SYSTEM SERVICED AND OPERATIONAL CHECKS / BLEEDING PROCEDURES WERE PERFORMED WITH SATISFACTORY RESULTS.  AIRCRAFT WAS RETURNED TO SERVICE AT THIS TIME.
